# SDR CALA2023050901449

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Web
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Rbl40to45.64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND AND MARKED AT CENTER OF VERTICAL PRESSURE WEB BETWEEN RBL 40 TO RBL 45.64 AND BETWEEN WL 192.0 AND WL 200.6 CRACK LENGTH 0.406IN. (REF AAR NR 9671998)  ACCOMPLISHED REPAIR AT R/H SIDE VERTICAL WEB STA 663, RBL 40 TO RBL 45.64 ALTERNATIVE 2 IAW B737-700 SRM 57-10-10-2R-3. ACCOMPLISHED REPETITIVE INSPECTION AS PER TABLE 205 AT 56000FC, INSPECTION METHOD HFEC WITH 36000FC INTERVALS AND 36000LFEC.
